# SDR AALA201708099023

- Difficulty date: August 8, 2017
- Submitted: August 9, 2017
- Operation: Air carrier
- Aircraft: N543UW
- Make and model: Airbus A321-231
- Aircraft serial: 4843
- Aircraft time: 19,471 hours, 7,876 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Arming Lever
- Part number: D5211013000099
- Condition: Lack Of Lube
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DOOR 1L ARMING LEVER TOUGH TO GET A GREEN ARMED INDICATION. INSPECTED / LUBRICATED 1L DOOR ARMING LEVER OPS CHECK IS NORMAL FOR ARMED INDICATION AND PHYSICAL ARMING DOOR HANDLE LEVER.
